Jump to content
ClusterBusters

Jandrews

Advanced Members
  • Content count

    114
  • Joined

  • Last visited

  • Days Won

    6

Everything posted by Jandrews

  1. Jandrews

    Emgality for episodic

    Hey man. Im getting ready to try emgality. I am episodic. Cycle started in the fall. I hope you are still doing well. And like you, if it does end. Ill probably wonder if it was just the end of the cycle. Ill keep posting. But thanks for posting. Sometimes people hunt through old post for info.
  2. Jandrews

    Becoming unmanagable

    Hey man, Im just now coming back into the fold. Your gonna be ok. Get that 02 asap. Its key. The busting works.
  3. Jandrews

    The Run

    Great poem
  4. Jandrews

    Start Here Post?

    This would be a good idea. I'm about 1 month new to the site and thankful for Chfather, Spiney, Batch and a few others who got me a lot of information pretty fast. But I could have helped myself a little better if I had read the files. I didn't go into the files because I didn't have any idea what to look for. I did browse the general boards before posting though.
  5. Checking back in. This weekend I kept weaning off prednisone hoping the D3 Regimen and Benadryl were decreasing the intensity of the attacks. Last week I had shadows every afternoon between 630 and 8. But Ice and quiet worked. It short time on 02 and they didn't return. So I moved down to 30 on the prednisone and I got hit hard Saturday and Sunday morning. A bunch of shadows and a 7. I used 02 and no more for the day. No headache all day Monday. Then today I just got rocked. 7 to 8 while I was at work. I fought it off with ice for a while but in the end I had to use 3mg injectable. As a teacher I can't just house 02 while I have a class. I feel back to square 1 in a way. I feel like the prednisone was keeping it at bay and now that I'm weaning they are coming back strong. And they are only gonna get worse. Ive been consistent with my benadryl too. Where do I go from here? I'm thinking about bumping back up to 60mg of prednisone for a couple days. Then weaning again when I have a few days off next week. I can cope better with the O2 at home. Now I have to detox from the sumatriptan again. I felt like crap all day about it. I was hoping to try to bust on Sunday but this detox is hell. I didn't try the energy drink abortive yet. What energy drink should I try next time? Is there anything else I can do to get off this pred and not have such intense attacks?
  6. I'm not giving up on it just yet, I'm at 109 now. Batch said I can keep going up to about 140 safely and see how things go.
  7. I will keep you guys posted. Thank you
  8. Your right about the water. I only drink a few classes of water during the day. I forget when the headaches are bad. I will get myself a big bottle And refill it as a reminder. And I will up the dosage in the d3 and add in the other elements. Unfortunately I tried the diet avenue for a good 6 months in my 20s and It did not make a difference. I do try not to over do chocolate or sugar during high cycle. Normally I only cycle in the spring and summer. It's hard to point to diet when for years it's only been a 2 month cycle. It's only been the last year they seem to last. I was on verapinal for the last 2 years. And sumatriptan. I want to try doing this without the use of those drugs as I feel they have contributed to prolonged cycles. Spiney, thank you for the reply. I'll try the ice water and brain freeze method. I need to set up a thermos or something for when I'm out and about. They come on so fast that within 15 minutes they can be full blown. I feel like I can cope well at home, but my classes in the a.m are rough. I teach at a Highschool so they are old enough to be respectful but getting ice packs and ice cold water would require me to leave the room or send someone out to get it. I have been on the D3 for about 3 weeks now and my levels are up.
  9. Jandrews

    D3 level update and shadows

    Hello again everyone. Last time I was here I was in a really bad place. I'm doing much better but I am also concerned. I did over a 10day loading dose of the D3 regimen. I had the 25(OH)D test done on Friday. My level is 106! I did some digging because I'm sure I had another doctor tell me my D level was low before. Turns out. In July, my level was 29. So I have a marker. I was taking 50,000ius for about 13 days before the test and I am 106. It's safe to conclude that I was in the k ow range before. What should my D3 dose be now that I'm at the right level? Problems: my concern stems from shadows I've been having. As I stated in earlier lost the doctors put me on 60mg prednisone. They wanted to do a longer taper. But I started tapering Saturday. I only went from 60mg to 40. I got a pretty strong shadow that night. I wouldn't even call it a shadow because it lasted a good 40 mins. It just lacked the intensity. No pain Sunday. A couple shadows again today. At this point. If the D3 regimen was effective for me, would I still be getting shadows, even on 40mg prednisone? I'm worried that it is the prednisone that is keeping them away. Not the success of the regimen. I would actually be content if the D3 did not make me headache free, but turned down the intensity. I'm not gonna give up in it. Just looking for input with my logic.
  10. Jandrews

    D3 level update and shadows

    Thanks for all the advise. I'll keep you guys updated. Yesterday afternoon I had a series of shadows and this 1a.m. I awoke with a 4. It wasn't intense but I used O2 and ice. It never returned. I took 50mg benadryl at night around 10pm or so. "Prednisone has a slight negative effect on vitamin D3 metabolism. Once you've completed the taper, the shadows should diminish." I'm hoping this is the case. I worry that it is the prednisone keeping them at bay and once I ween they will be back to full strength. The only other thing I may have done wrong yesterday afternoon was miss a dose of benadryl at 5. Let's hope for the best.
  11. Jandrews

    D3 level update and shadows

    While I was waiting, I browsed around on another post and I'm seeing that the benadryl maybe something I need to take every 4 hours. I slacked with it on Saturday and today. It could be a combination of these things that were helping. I'm back on 50 mg Benedyrl tngt. And will take every 4 hours. It does make me drowsy but small price to pay.
  12. Jandrews

    D3 level update and shadows

    I live in New Jersey so can we assume the u.s measurement for now? Would 106 be high on u.s measurement?
  13. Jandrews

    D3 level update and shadows

    I'm going to have to find out. The nurse commented It was on the high end. Maybe I'll stop by both offices and get the copy tmr.
  14. Jandrews

    D3 level update and shadows

    Also, should I keep taking the benadryl even if the D3 was absorbing? I have not been taking it every 4 hours. Maybe about 3 times daily.
×